# SDR 2012FA0000202

- Difficulty date: April 22, 2012
- Submitted: April 18, 2012
- Operation: General aviation
- Aircraft: N32458
- Make and model: Piper PA-28-140
- Aircraft serial: 287525070
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Filter
- Part number: BA3
- Condition: Failed
- Location: Engine
- Part time: 100 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR FILTER ELEMENT CAME APART AT THE SEAM.  SECOND ONE FOUND.
